# SDR USAA2011091300012

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 55,796 hours, 36,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 4, SEAT C, EMERGENCY EXIT LIGHT IS BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS.  OPS CHECK GOOD.
